Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Atripla & Thyroid
May 17, 2007

Can Atripla (the Sustiva/Truvada combo) affect the thyroid gland? Can Atripla cause hypothyroidism?

Response from Dr. Henry

I am not aware of data (nor have I seen it in my own patients) that links any of the components of Atripla to hypothyroidism. Hypothyroidism is fairly common in the general population and has been reported to perhaps be modestly increased in HIV+ persons so a rare link to a specific drug can be hard to prove. KH


Previous
PMMA for lipo
Next
breast enlargement

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement